Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

facebook

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About facebook

  • Rank
    New Member
  1. Actually they will, that's what my derm said. You shouldn't listen to some of the people here. Your derm is wrong. Accutane is in your system for a long time even after you finish. There's a reason you're not supposed to have any scar treatments done until you're at least 6 months post. Your skin is still extremely sensitive and very thin. The severity of your acne has to be taken into account of course and the redder they are, the longer they'll be around. yes and no. yes thats why
  2. MoM isnt sold here in australia. any alternatives please??
  3. im always redness under my eyes into my cheeks like as if i have sunglass tan burn. im sure this happens to a few others, can you suggest anything i can use to stop it? moistrurizers? anti-redness creams? when i wake up in the morning im fine for a while, but once the blood starts pumping after about an hour i am red.
  4. im becoming increasingly worried borderline freaking out at the hairloss. in the shower when i wash my hair id look at my hands and see anywhere from 15-40 strands of hair. when not in the shower id run my hands through my hair just to confirm and yep, more hair falling out. what can i do???
  5. just as siava said! i personally take it after dinner because 1) drug kinda makes lazy and just want to do nothing, so if i take it after breakfast ill be a zombie all day/tired for whatever reason 2) dinner always is a big meal and is bound ot be a great meal to make isotretonin absorb well
  6. you need to get a specialist to prescribe this type drug. Think of it as if you were to go back to your dealership to repair your cars engine trouble, they'd refer you to a mechanic.
  7. This is a myth. results are totally on an individual base. Im 165lb (20yo male) and i started on 20mg and i saw my acne drastically get better. Im on 40 for the 2nd month and i fully trust this is the better course. My derm told me that if you were to start on a higher dose (because of age and weight factors) your body may go into a shock mechanism and exacerbate your acne.
  8. well for anyone that cares, i took an extra 20mg on top of my usual amount (40mg/day)..which in effect is probably what i should be on anyway. If anyone is interested i can keep a log? I work as a casual pathology assistant so i can get some tests done when it isnt busy and see whats going on.
  9. Just moisturise often. What else can you expect us to say?
  10. 20 y/o male 166lb been on 20mg x 2 for 6weeks. Moderate acne clearing, red markings (as if i were constantly sunburnt) still prominent. Im thinking of upping myself by 1 x 20mg tablet every second day. The only side affect im having is the dry lips. Liver function tests showed above par ldl levels. I dont think 20mg extra every odd day would harm. I see younger, lighter females taking more than me (i know i shouldnt base this decision on that) but im meerly making a point.
  11. i cannot honestly believe you are complaining about that...
  12. your derm wrote: accutane 30mg. #60, 60mg/day this means you're to get the 30mg strength accutane (generic or brand - dosent matter which you get, they both contain the same key pharmaceuticals) you have to take 2 tablets (2 x 30mg tablets = 60mg) But i dont know whether you're to take 1 in the morning then at night or both together. the "#60" i believe means its a 60 day supply?
  13. most likely its an IB (initial breakout) mine happened about the same time (1-2weeks after starting) it'll go away. stress less.
  14. ive been on accutane just over a month and my derm said theres nothing wrong with having a little alcohol. Aside from his 'ok' to have a little i didnt drink anything until last thursday right through to sunday. yes..i had one of the best longer weekends of my life from thurs-sunday drinking. Side affects? did i go to hospital and have my stomach pumped? ..nothing, im perfectly fine. but mind you the only side affects ive experienced thus far has been the dry lips, occasional dry area near my
×